Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 7, 2010, 3:30 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2010, 3:30 PM MDT (21:30 UTC)
- Expired
- Aug 7, 2010, 4:31 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 147 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 2139 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WGUS55 KPUB 072130 FFWPUB COC055-071-080030- /O.NEW.KPUB.FF.W.0037.100807T2130Z-100808T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MDT SAT AUG 7 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 630 PM MDT * AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES WITH THESE THUNDERSTORMS WILL BE ONE TO TWO INCHES PER HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TRINIDAD...AGUILAR...BONCARBO...COKEDALE...GULNARE...HOEHNE...MODEL AND SEGUNDO. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PURGATOIRE RIVER...SANTA CLARA CREEK...SALADO CREEK...APISHAPA RIVER...MULLIGAN CANYON...REILLY CANYON...FRIJOLE CREEK...SAN FRANCISCO CREEK...LONG CANYON...BONITA CANYON...LORENCITO CANYON...SARUCHE CANYON...MARTINEZ CANYON...SOUTH FORK PURGATOIRE RIVER...LITTLE ALMOSA CANYON...CHINAMANS CANYON...BURRO CANYON...TRUJILLO CREEK...WOLF CANYON...WET CANYON...GALLINAS CREEK...SAN MIGUEL CREEK...CLEAR CREEK...JOE CREEK...DEL AQUA ARROYO...BILL CREEK...GRAY CREEK...CHINA CREEK...COLORADO CANYON...COTTONWOOD CANYON...AND OSO CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS...CREEKS AND ARROYOS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PUEBLO. && LAT...LON 3701 10492 3760 10463 3730 10405 3698 10445 $$ STARK
2 follow-up statements
986
WGUS75 KPUB 072159
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT SAT AUG 7 2010
COC055-072211-
/O.CAN.KPUB.FF.W.0037.000000T0000Z-100808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUERFANO CO-
359 PM MDT SAT AUG 7 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL
HUERFANO COUNTY IS CANCELLED...
THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND ADDITIONAL HEAVY
RAINFALL IS NOT ANTICIPATED AT THIS TIME...ENDING THE FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3701 10492 3732 10459 3752 10462 3756 10456
3730 10405 3699 10444
$$
COC071-080030-
/O.CON.KPUB.FF.W.0037.000000T0000Z-100808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAS ANIMAS CO-
359 PM MDT SAT AUG 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LAS ANIMAS
COUNTY UNTIL 630 PM MDT...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH WESTERN LAS ANIMAS
COUNTY WITH ADDITIONAL RAINFALL OF ONE HALF TO ONE INCH PER HOUR.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRINIDAD...COKEDALE...HOEHNE...MODEL AND SEGUNDO.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PURGATOIRE
RIVER...SALADO CREEK...APISHAPA RIVER...MULLIGAN CANYON...PATTON
ARROYO...REILLY CANYON...FRIJOLE CREEK...SAN FRANCISCO CREEK...LONG
CANYON...BONITA CANYON...LORENCITO CANYON...SARUCHE CANYON...MARTINEZ
CANYON...LITTLE ALMOSA CANYON...WOLF CANYON...GALLINAS CREEK...SAN
MIGUEL CREEK...CLEAR CREEK...JOE CREEK...FURNESS ARROYO...CHICOSA
ARROYO...LEITENSDORFER ARROYO...DEL AQUA ARROYO...BILL CREEK...DURAN
ARROYO...GRAY CREEK...CHINA CREEK...COLORADO CANYON...COTTONWOOD
CANYON...OSO CANYON...BURRO CANYON AND VAN BREMER ARROYO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PUEBLO.
&&
LAT...LON 3701 10492 3732 10459 3752 10462 3756 10456
3730 10405 3699 10444
$$
STARK401
WGUS75 KPUB 072231
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT SAT AUG 7 2010
COC071-072246-
/O.CAN.KPUB.FF.W.0037.000000T0000Z-100808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAS ANIMAS CO-
431 PM MDT SAT AUG 7 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN LAS ANIMAS
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3701 10492 3732 10459 3752 10462 3756 10456
3730 10405 3699 10444
$$
SRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:35 PM MDT, 55 minutes earlier.
Area forecast discussion, Aug 7, 2:35 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT SAT AUG 7 2010 .SHORT TERM... (TONIGHT AND SUNDAY) SATELLITE IMAGERY SHOWS SUBTROPICAL MOISTURE PLUME MOVING NORTHWARD THROUGH AZ/UT WITH UPPER LEVEL DISTURBANCE FIRING CONVECTION WITHIN THE PLUME OVER UT AND WESTERN CO ATTM. DEWPOINTS HAVE RECOVERED OVER WESTERN CO WITH CURRENT READINGS IN THE MID 40S TO LOWER 50S. LOW LEVEL MOISTURE REMAINS IN PLACE OVER THE EASTERN PLAINS WITH DEWPOINTS IN THE 50S TO LOWER 60S IN THE FAR SOUTHEAST. BEST DYNAMICS FOR THUNDERSTORM DEVELOPMENT APPEAR TO BE OVER THE MOUNTAINS AND WESTERN PORTIONS OF THE CWA THIS AFTERNOON...BUT THUNDERSTORMS COULD MOVE OFF THE HIGHER ELEVATIONS AND ONTO THE PLAINS THIS EVENING AND CONTINUE UNTIL LATE EVENING. PRECIPITABLE WATER PLOT FROM 12Z SHOWS AMOUNTS STILL WELL ABOVE NORMAL. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A THREAT FROM ANY THUNDERSTORMS THAT DEVELOP LATE TODAY AND TONIGHT...HOWEVER APPROXIMATE STORM MOTIONS SHOULD BE FROM THE SOUTHWEST AROUND 15 MPH. WITH STORMS MOVING...WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED. ON SUNDAY...UPPER LEVEL RIDGE REMAINS TO THE EAST WITH MONSOON MOISTURE PLUME MOVING INTO WESTERN COLORADO. AT THE SURFACE...LEE TROF MOVES INTO THE PLAINS WITH WEAK FRONTAL BOUNDARY/WIND SHIFT FORECAST TO MOVE THROUGH THE SOUTHEAST PLAINS DURING THE LATE MORNING/EARLY AFTERNOON. SCATTERED AFTERNOON THUNDERSTORMS STILL A GOOD BET WITH MORE NUMEROUS THUNDERSTORMS IN THE MOUNTAINS AND WEST. GUIDANCE COMING IN A BIT WARM FOR SOME LOCATIONS FOR HIGHS SUNDAY...SO WEST CLOSE OR A FEW DEGREES COOLER FOR THIS FORECAST. SHOULD HAVE CLOUD COVER AND THUNDERSTORMS DEVELOPING BY EARLY AFTERNOON WHICH WOULD KEEP TEMPS DOWN A FEW DEGREES. STARK .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) NOT MUCH CONFIDENCE IN THE EXTENDED FORECAST WITH HIGH SPREAD AMONG THE ENSEMBLES AND VERY LITTLE OPERATIONAL MODEL AGREEMENT. MONDAY AND TUESDAY WILL FEATURE A TROUGH OVER THE WESTERN CONUS AND HIGH PRESSURE OVER THE CENTRAL PART OF THE COUNTRY. AN UPPER LEVEL LOW CENTERED OVER THE GREAT BASIN WILL EJECT NORTHEAST INTO THE NORTHERN ROCKIES DURING THE DAY ON MONDAY. EXPECT SHOWERS AND THUNDERSTORMS TO BE ONGOING SUNDAY EVENING...ESPECIALLY OVER THE CONTINENTAL DIVIDE. THESE THUNDERSTORM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND SMALL HAIL THROUGH MIDNIGHT. THE SHOWERS AND THUNDERSTORMS ARE FORECAST TO DISSIPATE AFTER MIDNIGHT. THE MAIN MODEL DIFFERENCE BETWEEN THE GFS AND NAM ON MONDAY AFTERNOON IS THE TRACK OF THE UPPER LEVEL TROUGH OUT OF THE GREAT BASIN. THE GFS DRAGS A PIECE OF VORT ENERGY ACROSS CENTRAL COLORADO GENERATING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS THAN THE NAM WHICH TAKES THE TROUGH WELL TO THE NORTH. THE NAM DOES GENERATE THUNDERSTORM ACTIVITY AND KEEPS THEM CONFINED TO THE HIGHER TERRAIN AND DISSIPATES THE STORMS AFTER SUNSET. THE GFS KEEPS CONVECTION GOING THROUGH THE EVENING OVER THE HIGHER TERRAIN AND SPREADS IT EAST INTO THE PLAINS OVERNIGHT. FOR NOW LEANED SLIGHTLY TOWARDS THE GFS WHICH HAS HAD A BETTER TRACK RECORD OVER THE PAST COUPLE OF WEEKS. BY TUESDAY...THE MODELS REALLY BEGIN TO DIVERGE WITH THE PATTERN EVOLUTION. ALL LONG RANGE MODELS GENERATE AN AREA OF LOW PRESSURE OFF THE PACIFIC NORTHWEST AND BUILD A RIDGE ACROSS THE CENTRAL CONUS. HOW THEY TRACK AND EVOLVE THE PATTERN DIFFERS SIGNIFICANTLY. THE GFS DEVELOPS THE LOW AND KEEPS IT CONFINED TO NEAR THE PACIFIC NORTHWEST COAST THROUGH THE WEEKEND BEFORE RETROGRADING IT OUT TO SEE EARLY NEXT WEEK. THIS WOULD ALLOW THE UPPER LEVEL RIDGE TO BUILD NORTH ACROSS THE ROCKIES AND WOULD BRING MUCH DRIER AND WARMER WEATHER TO THE AREA. THUNDERSTORMS WOULD BE CONFINED TO THE HIGHER TERRAIN AND DIURNALLY DRIVEN GIVEN THE GFS SOLUTION. THE ECMWF IS MORE PROGRESSIVE WITH THE UPPER LOW. IT TRACKS IT QUICKLY INTO THE NORTHERN PLAINS WITH ANOTHER AREA OF LOW PRESSURE DROPPING SOUTH BEHIND IT INTO THE PACIFIC NORTHWEST. THE ECMWF PATTERN WOULD SHUT DOWN THE MONSOON MOISTURE TAP AND KEEP THE STORM TRACK WELL TO THE NORTH. THIS WOULD KEEP THE AREA UNDER DRIER CONDITIONS WITH COOLER TEMPERATURES. THE CANADIAN SEEMS TO BE EVEN FURTHER OUT TO LUNCH WITH THE LOW DEVELOPING WELL OFF THE PACIFIC NORTHWEST AND HIGH OVER SOUTHERN CALIFORNIA WHILE AN ACTIVE NORTHERN STREAM DEVELOPS OVER THE NORTHERN CONUS. THIS WOULD PRODUCE COOLER TEMPERATURES AND MORE ACTIVITY FROM THE NORTH. ENSEMBLES ARE ALL OVER THE PLACE...WITH THE LOW TRACKING QUICKLY INTO THE GREAT LAKES OR STALLING LIKE THE CANADIAN MODEL WELL OFF SHORE GIVING LITTLE CONFIDENCE IN ANY ONE SOLUTION. FOR NOW IT LOOKS LIKE THE AREA WILL TREND TOWARDS DRIER WEATHER WITH CONVECTION BEING TIED TO THE TERRAIN. TEMPERATURES ARE A BIT MORE PROBLEMATIC WITH SPREADS OF ABOUT 10 DEGREE OR MORE POSSIBLE BY LATE IN THE WEEK. FOR NOW WENT MIDDLE OF THE ROAD WITH HIGHS IN THE MID TO UPPER 90S FOR THE PLAINS AND 70S FOR THE MOUNTAINS. MOZLEY && .AVIATION... MONSOON MOISTURE WILL CONTINUE TO BRING AFTERNOON/EVENING THUNDERSTORMS TO MUCH OF SOUTHERN AND SOUTHEAST COLORADO. BEST CHANCES FOR THUNDERSTORMS WILL BE OVER THE MOUNTAINS AND SOUTH CENTRAL CO THRU 03Z. SOME STORMS WILL MOVE OFF THE HIGHER ELEVATIONS AND PERSIST ON THE PLAINS AFTER 03Z. THUNDERSTORMS WILL PRODUCE LIGHTNING AND LOCALLY HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS TO 45KTS AND SMALL HAIL. STARK && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 40/88
Hazardous weather outlook, Aug 7, 6:20 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 620 AM MDT SAT AUG 7 2010 COZ058>089-093>099-081230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 620 AM MDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT MONSOON THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN COLORADO TODAY. THUNDERSTORM COVERAGE WILL BE GREATEST OVER THE MOUNTAINS AND WEST...WITH GENERALLY FEWER STORMS FARTHER EAST ACROSS THE PLAINS. A FEW STRAGGLER STORMS WILL BE POSSIBLE PAST MIDNIGHT. PRIMARY STORM THREATS TODAY WILL INCLUDE LIGHTNING...HEAVY RAIN... SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. THE PRIMARY WINDOW FOR STORMS WILL RUN FROM NOON UNTIL 9 PM OVER THE MOUNTAINS AND WEST... AND FROM 3 PM UNTIL MIDNIGHT ACROSS THE EAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS DURING THE AFTERNOON AND EARLY EVENING HOURS ON SUNDAY AND MONDAY...WITH STORMS MOVING OFF THE HIGHER TERRAIN AND OUT ACROSS THE EASTERN PLAINS THROUGH THE LATE EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. SMALL HAIL MAY ALSO ACCOMPANY THE STRONGEST STORMS. A WARMING AND DRYING TREND LOOKS TO BEGIN IN EARNEST ON TUESDAY...WITH THE CHANCES FOR THUNDERSTORMS AND HEAVY RAINS DECREASING SUBSTANTIALLY THROUGH THE END OF THE WORK WEEK. HOWEVER...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS CAN NOT BE RULED OUT...ESPECIALLY OVER THE HIGHER TERRAIN...WITH THE MAIN THREATS BEING LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER NOON TODAY ACROSS THE ENTIRE REGION. 50/23
In the hours before
Special weather statement, Aug 7, 2:45 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT SAT AUG 7 2010 COZ074-087-088-072115- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 245 PM MDT SAT AUG 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR COKEDALE...OR 7 MILES SOUTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... BONCARBO. GULNARE. TRINIDAD. MODEL. HOEHNE. AGUILAR. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
Special weather statement, Aug 7, 3:11 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT SAT AUG 7 2010 COZ094-099-072145- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 311 PM MDT SAT AUG 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHWEST OF KENTON...OR 38 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LAS ANIMAS COUNTY AND EXTREME SOUTHWESTERN BACA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.